| Model Number |
R SERIES |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "fault 75 - discharge fault" and "defib fault 76" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction of "fault -75 discharge fault" was not observed; however, a "defib fault 76" message was observed and confirmed.Though the messages as stated by the customer were not observed, the messages that were observed were a result of a faulty defib circuitry and related to the customer's complaint.The report was attributed to a faulty capacitor on the pace/defib engine board.The device was recertified and returned to the customer.No trend is associated with reports of this type.